Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Headache, pain behind eyes, dizziness, hot and cold flushes, nausea, feeling faint

Female, 19, 5 1, about 45kg, I ve been getting severe headaches mostly attacking my forehead , pain at the back of my eyes, dizziness , hot and cold flushes, nausea , feeling faint in general, feel more sleepy, and sensitive to light although it rarely happens, there are times when I genuinely can t do anything and have to lay down and firm it.
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  1286
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that you are having headache, pain behind the eyes, dizziness, nausea... All these symptoms indicate primary headache like migraine.
The treatment of the condition is by use of anti-inflammatory drugs with antiemetics. Since you are having recurrent attacks you need prophylactic drugs to prevent recurrent attacks. The commonly used prophylactic drugs are flunarizine or beta blockers.
Hence I advice you to consult your doctor for examination and treatment accordingly.

Thank you
Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor